Advertisement

Archiv der Mathematik

, Volume 91, Issue 4, pp 344–353 | Cite as

On certain non-linear differential equations in complex domains

  • Bao Qin Li
Article

Abstract.

We describe meromorphic solutions of certain non-linear (ordinary and partial) differential equations in complex domains.

Mathematics Subject Classification (2000).

34M05 35C05 30D30 32A20 

Keywords.

Differential equation meromorphic solution rational function transcendental function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaeuser 2008

Authors and Affiliations

  1. 1.Department of MathematicsFlorida International UniversityMiamiUSA

Personalised recommendations